# SDR FDEA202303010354

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 93,854 hours, 35,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 140N264026
- Condition: Failed
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR WILL NOT CLOSE PROPERLY.  APPEARS A  HINGE IS NOT ALIGNED CORRECTLY.   COMPLETED INSTALL OF L1 ENTRY DOOR GUIDE ARM. ALL                                 ADJUSTMENTS AND OPS CHECKS GOOD. REF 757 AMM                                      52-11-04-2. REMOVED SLIDE SAFETY PIN AND                                          REINSTALLED COVER REF 757 AMM 52-11-02-4
